Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 113, NWS Omaha, NE

June 17, 2009Richardson County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jun 17, 2009, 3:55 PM CDT for Richardson County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2009, 3:55 PM CDT (20:55 UTC)
Expired
Jun 17, 2009, 4:45 PM CDT
In force
50 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

County Richardson County, NE

The radar

The Topeka radar (KTWX), 139 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:18 PM CDTHAIL 1Sw Falls City, NE
Jun 17, 4:32 PM CDTHAIL 1.25Falls City, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 12:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2807 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KOAX 172055
SVROAX
NEC147-172145-
/O.NEW.KOAX.SV.W.0113.090617T2055Z-090617T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
355 PM CDT WED JUN 17 2009

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RICHARDSON COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 445 PM CDT.

* AT 353 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS AROUND 60 MPH.  THIS STORM WAS LOCATED 10 MILES
  SOUTHWEST OF VERDON...OR 12 MILES WEST OF FALLS CITY...AND MOVING
  EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VERDON AND FALLS CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.

&&

LAT...LON 4015 9596 4025 9554 4023 9549 4021 9547
      4020 9548 4018 9547 4017 9545 4013 9542
      4006 9541 4006 9542 4004 9541 4000 9533
      4000 9594
TIME...MOT...LOC 2055Z 255DEG 30KT 4005 9580

$$

DEWALD
4 follow-up statements
000 
WWUS53 KOAX 172110
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
410 PM CDT WED JUN 17 2009

NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
410 PM CDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN RICHARDSON COUNTY...

AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FALLS CITY...MOVING EAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...FALLS
CITY...PRESTON...BARADA AND RULO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS. LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4001 9580 4016 9581 4025 9554 4023 9549
      4021 9547 4020 9548 4018 9547 4017 9545
      4013 9542 4006 9541 4006 9542 4004 9541
      4000 9533
TIME...MOT...LOC 2110Z 255DEG 30KT 4008 9564

$$

DEWALD
000 
WWUS53 KOAX 172121
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
421 PM CDT WED JUN 17 2009

NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
421 PM CDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN RICHARDSON COUNTY...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FALLS CITY...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PRESTON 
AND RULO...AND RURAL AREAS BETWEEN FALLS CITY AND THE KANSAS AND 
MISSOURI BORDER REGIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY...SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4001 9569 4011 9569 4025 9554 4023 9549
      4021 9547 4020 9548 4018 9547 4017 9545
      4013 9542 4006 9541 4006 9542 4004 9541
      4000 9533
TIME...MOT...LOC 2120Z 302DEG 18KT 4003 9561

$$

DEWALD
000 
WWUS53 KOAX 172131
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
431 PM CDT WED JUN 17 2009

NEC147-172145-
/O.CON.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
431 PM CDT WED JUN 17 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN RICHARDSON COUNTY...

AT 431 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PRESTON...OR 6 MILES SOUTHEAST OF FALLS CITY...MOVING EAST AT 25
MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...RULO. 
THIS STORM DID PRODUCE QUARTER SIZE HAIL SOUTHWEST OF FALLS CITY 
EARLIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS. LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAIN ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4001 9559 4009 9560 4017 9553 4018 9551
      4018 9547 4017 9545 4013 9542 4006 9541
      4006 9542 4004 9541 4000 9533
TIME...MOT...LOC 2131Z 270DEG 21KT 4003 9551

$$

DEWALD
000 
WWUS53 KOAX 172148
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
448 PM CDT WED JUN 17 2009

NEC147-172156-
/O.EXP.KOAX.SV.W.0113.000000T0000Z-090617T2145Z/
RICHARDSON NE-
448 PM CDT WED JUN 17 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHARDSON COUNTY
EXPIRES AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD MOVED ACROSS THE RIVER INTO 
NORTHWEST MISSOURI. THUS...THE WARNING WILL BE ALLOWED TO EXPIRE. 
THIS STORM DID PRODUCE QUARTER TO HALF DOLLAR SIZE HAIL EARLIER 
SOUTHWEST OF FALLS CITY...AND ALSO IN FALLS CITY.

LAT...LON 4001 9559 4009 9560 4017 9553 4018 9551
      4018 9547 4017 9545 4013 9542 4006 9541
      4006 9542 4004 9541 4000 9533
TIME...MOT...LOC 2131Z 270DEG 21KT 4003 9551

$$

DEWALD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:45 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 17, 3:45 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
345 PM CDT WED JUN 17 2009

.DISCUSSION...
WV IMAGERY AND 700MB PROFILERS SHOWING SHORTWAVE TROF MOVING ACROSS
WRN NEB RIDING UP AND OVER ESTABLISHED UPPER RIDGE SITUATED OVER THE
CNTRL/SRN HIGH PLAINS. LARGE SCALE LIFT BEING ENHANCED VIA RRQ OF
JET. MEANWHILE A TORNADIC SUPERCELL ALREADY HAS RUMBLED ACROSS SERN
NEB THIS AFTERNOON IN ASSOCIATION WITH A WARM FRONT ALONG THE NEB/KS
BORDER. LATEST SPC MESO-ANALYSIS IN THAT AREA SHOWED SBCAPES 4000J/KG
WITH EFFECTIVE SHEAR AROUND 55KT. OBVIOUS NEAR TERM CONCERN IS
ADDITIONAL SEVERE WEATHER TONIGHT. MODELS SUGGESTING BEST OVERLAP OF
MUCAPES/ESRH/EBWD WILL REMAIN OVER SERN NEB WELL INTO THE EVENING
HOURS...THUS ADDITIONAL TORNADIC STORMS ANTICIPATED. MODELS ARE SLOW
LIFTING THE FRONT OVERNIGHT AND IT APPEARS THE BNDRY WILL STALL ALONG
THE SD/NEB BORDER LATE THURSDAY AFTN AND THEREFORE WILL FOCUS THUNDER
POPS UP THERE. BY THURSDAY NIGHT...RATHER ILL-DEFINED SFC LOW HEADING
EAST ACROSS KS WILL EVENTUALLY DRAG ATTENDANT COLD FRONT INTO THE
CNTRL PLAINS. POTENT SHORTWAVE ENERGY/ASSOC LARGE SCALE LIFT MOVING
THRU AT THAT TIME MAY HELP KICK OFF ANOTHER ROUND OF SEVERE WEATHER
PER STRONG MLCAPE/DEEP LYR SHEAR. GRADUAL END TO ACTIVITY SHOULD
OCCUR THRU FRI FRIDAY AFTN. DRY ON SAT WITH UPPER RIDGE BUILDING
OVER THE PLAINS.

IN THE EXTENDED PERIODS...MEAN LARGE SCALE FLOW OVER THE CONUS
DEPICTS DIGGING WEST COAST TROF SUNDAY KICKING EASTWARD AN AMPLIFIED
UPPER RIDGE SITUATED OVER THE GREAT PLAINS. UPPER PATTERN EVENTUALLY
BECOMES LESS PROGRESSIVE WHEN MASSIVE AREA OF HIGH PRESSURE
RETROGRADES AND SETTLES IN OVER THE CNTRL/SRN PLAINS. MAIN PROBLEM
HERE IS PINNING DOWN FOCUS FOR CONVECTIVE ACTIVITY GIVEN PRETTY WEAK
UPPER LVL SUPPORT. GFS/ECM IN DECENT AGREEMENT DEPICTING A WARM FRONT
SLOWLY LIFTING OVER THE CNTRL PLAINS SUNDAY AND SUNDAY NIGHT WHILE
CAA MOVES SWD THRU THE DAKOTAS. MODELS PROG THIS COLD FRONT
EVENTUALLY STALLING IN RESPONSE TO AFOREMENTIONED RETROGRADING UPPER
HIGH INTO THE PLAINS. AMPLE MOISTURE APPEARS TO BE ON TAP FOR
CONVECTION...BUT AT THIS POINT HAVE LOW CONFIDENCE MONDAY THRU
WEDNESDAY WHERE ANY ACTIVITY WILL FIRE. OTHERWISE...ABOVE NORMAL
TEMPS ON TAP DURING THE PD FOR THE CWA.

&&

.AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK VALID THROUGH 18/18Z.

MAIN AVIATION CONCERN IS POTENTIAL STRONG/SEVERE CONVECTIVE ACTIVITY
OVER SERN NEB THIS EVENING. FOCUS FOR ACTIVITY IS WARM FRONT ALONG
KS/NEB BORDER. THE BEST TIME FOR SVR TSRA AT
KLNK/KOMA APPEARS TO BE BTWN 18/00Z-06...BUT SCATTERED NATURE OF
STORMS RESULTING IN LOW OVERALL CONFIDENCE.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

DEE
Hazardous weather outlook, Jun 17, 11:47 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1147 AM CDT WED JUN 17 2009

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-180700-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1147 AM CDT WED JUN 17 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER FOR MOST OF THE AREA FOR
LATE THIS AFTERNOON AND TONIGHT...GENERALLY SOUTH OF A LINE FROM
NELIGH NEBRASKA TO ONAWA IOWA.

THUNDERSTORMS MAY DEVELOP ALONG A WARM FRONT IN SOUTH CENTRAL TO
SOUTHEAST NEBRASKA LATE THIS AFTERNOON...ALTHOUGH A STRONG CAP
WILL BE IN PLACE WHICH COULD LIMIT THE POTENTIAL DEVELOPMENT. IF
STORMS CAN MANAGE TO BREAK THE CAP...THE STORMS COULD BECOME
SEVERE VERY FAST DUE TO EXTREME INSTABILITY AND HIGH WIND SHEAR IN
THE AREA. THESE STORMS WOULD BE SUPERCELL STORMS AND WOULD HAVE
THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS AND
POSSIBLE TORNADOES. THIS WOULD MAINLY BE SOUTH OF A LINE FROM
ABOUT COLUMBUS TO PLATTSMOUTH.

A SECONDARY AREA FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS
CENTRAL NEBRASKA LATE THIS AFTERNOON AS WELL. THE STORMS SHOULD
THEN MERGE INTO A FORWARD MOVING CLUSTER OF SEVERE STORMS MOVING
EAST THROUGH MUCH OF THE AREA THROUGH THE EVENING HOURS AND INTO
THE OVERNIGHT PERIOD. THESE STORMS INITIALLY HAVE THE POTENTIAL
TO PRODUCE TORNADOES ACROSS CENTRAL AND EASTERN NEBRASKA...
BUT SHOULD TRANSITION MOSTLY TO A LARGE HAIL AND DAMAGING WIND
THREAT AS BOWING LINE SEGMENTS DEVELOP WITHIN THE SYSTEM. LOCALLY
HEAVY RAINFALL WOULD ALSO ACCOMPANY THE STORMS THROUGH THE NIGHT
AS THEY MOVE EAST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE VERY LATE THURSDAY AFTERNOON THROUGH
EARLY FRIDAY ACROSS THE AREA. THERE IS A SLIGHT CHANCE THAT A FEW
STORMS ON THURSDAY NIGHT COULD BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED LATE THIS AFTERNOON
AND EVENING ACROSS MUCH OF THE OUTLOOK AREA. IN ADDITION...A
CONFERENCE CALL FOR EMERGENCY MANAGERS AND MEDIA WILL BE CONDUCTED
AT 130 PM.

DEWALD

In the hours before

Local storm report, Jun 17, 2:13 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
213 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             1 N ODELL               40.06N 96.80W
06/17/2009  M0.75 INCH       GAGE               NE   LAW ENFORCEMENT

&&

LANDSVORK
Local storm report, Jun 17, 2:19 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
219 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TORNADO          3 S ODELL               40.01N 96.80W
06/17/2009                   GAGE               NE   EMERGENCY MNGR

            ALONG THE NEBRASKA AND KANSAS STATE LINE.

&&

DEWALD
Local storm report, Jun 17, 2:22 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
222 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 W ODELL               40.05N 96.82W
06/17/2009  E1.00 INCH       GAGE               NE   LAW ENFORCEMENT

&&

LANDSVORK
Local storm report, Jun 17, 2:26 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
226 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             ODELL                   40.05N 96.80W
06/17/2009  E1.75 INCH       GAGE               NE   LAW ENFORCEMENT

            REPORTED ON SOUTH SIDE OF ODELL

&&

LANDSVORK
Local storm report, Jun 17, 2:28 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
228 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 S ODELL               40.02N 96.80W
06/17/2009  E2.75 INCH       GAGE               NE   LAW ENFORCEMENT

            REPORTED TO BE BREAKINGWINDSHIELDS OF SPOTTERS CARS

&&

LANDSVORK
Local storm report, Jun 17, 3:29 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
329 PM CDT WED JUN 17 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             8 S BURCHARD            40.03N 96.35W
06/17/2009  M2.00 INCH       PAWNEE             NE   PUBLIC

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:10 PM CDTSevere Thunderstorm WarningOAXCedar50 min
Jun 17, 12:47 PM CDTSevere Thunderstorm WarningOAXJefferson58 min
Jun 17, 1:39 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson66 min
Jun 17, 2:12 PM CDTTornado WarningOAXGage, Pawnee48 min
Jun 17, 2:42 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee, Richardson63 min
Jun 17, 5:58 PM CDTSevere Thunderstorm WarningOAXColfax, Platte62 min
Jun 17, 6:49 PM CDTSevere Thunderstorm WarningOAXDodge56 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.